# SDR SWAA2025122938919

- Difficulty date: November 22, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOORBEAM BS 540, BTW BL 0 TO RBL 24.75, WL 208.1 IN PASSENGER CABIN.  REPLACED FLOORBEAM IAW SRM 51-40-02-0G-0, AND DWG 143A0060, SHEET 64, REV-.
